# SDR Q5QA20230215001

- Difficulty date: February 15, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N2143J
- Make and model: Beech 58
- Aircraft serial: TH1855
- Aircraft time: 13,873 hours, 17,126 cycles
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002457
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Part time: 13,873 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE TAIL SECTION OF N2143J, THE AFT-MOST FUSELAGE BULKHEAD ASSEMBLY, FS 272.0, WAS NOTED CRACKED AT THE LEFT LOWER AND RIGHT LOWER RADII.
